MathSciNet Relay Station
MathSciNet bibliographic data
MR2179729 (2006j:53094) 53C44 (53C22 58E10)
Angenent, Sigurd B. Curve shortening and the topology of closed geodesics on surfaces. Ann. of Math. (2) 162 (2005), no. 3, 1187–1241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement